# SDR AALA202408202153

- Difficulty date: August 19, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 64,848 hours, 27,342 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Screw
- Condition: Loose
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS LAVATORY DOOR STICKS CLOSED INTERMITTENTLY AND IS DIFFICULT TO OPEN AND CLOSE. SCREW IN THRESHOLD PROTRUDING UP, TIGHTEN SCREW. FUNCATIONAL CHECK GOOD.
